MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE

ST. JUDE MEDICAL, INC. CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE
Model Number CM3000
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One cardiomems hospital electronic system was received for evaluation.Visual inspection verified the cable attaching the rigid antenna assembly to the unit had exposed wires.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.The reported event of exposed wires on the rigid antenna assembly was confirmed.The root cause was isolated to physical damage due to an undetermined event.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming exposed wires of the rigid antenna assembly.

Brand Name
CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Common Device Name
SYSTEM, HEMODYNAMIC, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
bob fryc
one st. jude medical drive
st. paul, MN 55117
6517565400
MDR Report Key15968764
Report Number3004936110-2022-00739
Device Sequence Number4938388
Product Code MOM
UDI-Device Identifier05415067029331
UDI-Public05415067029331
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCM3000
Device Catalogue NumberCM3000
Device Lot Number7989406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age58 YR
Patient SexUnknown